MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 3.5X16 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 3.5X16 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.996
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dentist has exceeded the recommended installation torque (60 ncm).The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 2 years and 4 months after the dental implant was installed in intraoral region 24#, its loss of osseointegration was observed.Moreover, 70n.Cm of primary stability was achieved.

Brand Name
CM DRIVE IMPLANT 3.5X16 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9829536
Report Number3008261720-2020-01479
Device Sequence Number3029610
Product Code DZE
UDI-Device Identifier07899878023357
UDI-Public07899878023357
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/13/2020
Report Date (Section F) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number109.996
Device Catalogue Number109.996
Device Lot Number800235334I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/13/2020
Device Age34 MO
Event Location Other
Date Report to Manufacturer02/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR